# SDR DXTA200702496

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 6,009 hours, 4,747 cycles
- Engine: Pwa PW545A
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM INDICATOR IS INCORRECT ELEVATOR SET TO FORWARD END OF TAKE OFF RANGE THE AIRCRAFT REQUIRED ADDITIONAL NOSE DOWN TRIM IMMEDIATELY AFTER TAKEOFF.  ADJUSTED TRIM TAB POINTER IAW THE MM 27-32-01.  ADJUSTED ELEVATOR TRIM SYSTEM IAW THE MM 27-31-00. OPERATIONAL CHECK SATISFACTORY.
